YMM2016.pdf (255.9 kB)

Optimal designs for 2k factorial experiments with binary response

Download (255.9 kB)
journal contribution
posted on 21.06.2017 by J. Yang, A. Mandal, D. Majumdar
We consider the problem of obtaining D-optimal designs for factorial experiments with a binary response and k qualitative factors each at two levels. We obtain a characterization of locally D-optimal designs. We then develop efficient numerical techniques to search for locally D-optimal designs. Using prior distributions on the parameters, we investigate EW D-optimal designs that maximize the determinant of the expected information matrix. It turns out that these designs can be obtained easily using our algorithm for locally D-optimal designs and are good surrogates for Bayes D-optimal designs. We also investigate the properties of fractional factorial designs and study robustness with respect to the assumed parameter values of locally D-optimal designs.

History

Publisher Statement

This is the pre-peer reviewed version of the following article: Yang, Jie, Abhyuday Mandal, and Dibyen Majumdar. "Optimal Designs for 2k factorial experiments with binary response." Statistica Sinica 26 (2016): 385-411., which has been published in final form at DOI: 10.5705/ss.2013.265.

Publisher

Academia Sinica, Institute of Statistical Science

issn

1017-0405

Issue date

01/01/2016

Exports

Categories

Exports